# SDR TRBA2010053SUP

- Difficulty date: June 1, 2010
- Submitted: June 23, 2010
- Operation: Air carrier
- Aircraft: N545AT
- Make and model: Aerosp ATR 72-212A
- Aircraft serial: 545
- Aircraft time: 19,512 hours, 22,891 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Lamp
- Part number: E038711
- Condition: Burned Out
- Location: Cabin Light
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FROM MIC SHEET MEL 33-2 AUTH NR 060009-C.  SEAT 2 DC CEILING LIGHT INOP. INSTALLED LAMP IN 2 CD CEILING LIGHT IAW ATR JIC 33-21-23. OPS CHECK GOOD MEL 33-2 RESTORED.
